# SDR 2013FA0000009

- Difficulty date: December 15, 2012
- Submitted: January 11, 2013
- Operation: General aviation
- Aircraft: N4631C
- Make and model: Cessna T210N
- Aircraft serial: 21063582
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Part time: 880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION CHECK AT ANNUAL REVEALED CRACKED HEAD-AD 2004-08-10 NA DUE TO SN AND "A" STAMP.  THIS CYLINDER SEEMS TO HAVE SAME PROBLEM AS AD BUT WAS INT INCLUDED.  NOTIFIED MFG.  AD MAY NEED TO BE EXPANDED.  FURTHER TESTING WITH SCRAP AND WATER.  REVEALED 4 MORE CYLINDERS BAD, CYL RETURNED TO MFG FOR WARRANTY OF 50 PERCENT.  AD SHOULD EXTEND TO ALL OF MSB-06-2.
